MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS TEXIUM SMARTSITE LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS TEXIUM SMARTSITE LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 70001B-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris texium smartsite low sorbing secondary set leaked.The following information was provided by the initial reporter: chemo rn came to the pharmacy stating keytruda iv piggyback leaked.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual examination was conducted and no damages or abnormalities were identified.The sample submitted was connected to a non bd extension set at the texium connector.The infusion set was primed and a leak was noticed at the texium to extension set connection.The customer complaint of leakage was confirmed.A trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for model 70001b-07t lot number 24109018 was performed.There is one quality notification issued for the failure mode reported by the customer during the production build of this set.Quality notification, qn 200409025, has been generated as mitigation due to an increased number of complaints addressing the texium leakage issue.

Brand Name
BD ALARIS TEXIUM SMARTSITE LOW SORBING SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22079336
Report Number9616066-2025-01335
Device Sequence Number12937122
Product Code FPA
UDI-Device Identifier10885403240997
UDI-Public(01)10885403240997(11)241002(17)271002(10)24109018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number70001B-07T
Device Lot Number24109018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown